Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Scalar Valued Mappings of Square Matrices

S. Cater
The American Mathematical Monthly
Vol. 70, No. 2 (Feb., 1963), pp. 163-169
DOI: 10.2307/2312885
Stable URL: http://www.jstor.org/stable/2312885
Page Count: 7

You can always find the topics here!

Topics: Matrices, Scalars, Polynomials, Topological theorems, Integers, Determinants, Variable coefficients
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Scalar Valued Mappings of Square Matrices
Preview not available

Page Thumbnails

  • Thumbnail: Page 
163
    163
  • Thumbnail: Page 
164
    164
  • Thumbnail: Page 
165
    165
  • Thumbnail: Page 
166
    166
  • Thumbnail: Page 
167
    167
  • Thumbnail: Page 
168
    168
  • Thumbnail: Page 
169
    169